# SDR 2007UALA03373

- Difficulty date: August 23, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 20,242 hours, 8,633 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, EXPERIENCED AC PITCH UP ATTITUDE, HAD TO HOLD CONSTANT PRESSURE OF NOSE DOWN TO CORRECT.  SYS OK WITH AUTO PILOT ON.  TURNED OFF ELAC 2 AND NOW PITCH PROBLEM RESOLVED.  NO FAULT OR ECAM WARNINGS PRESENT.  NR 2 ELAC OVERHEAT AND TRANSDUCER FAILURE IN CAPT SIDESTICK.  REPLACED NR 2 ELAC AND NR 2 ELAC COMPUTER.  ALSO REPLACED CAPT SIDESTICK TRANSDUCER 4CE1 DUE TO RELATED FAULTS FOUND.
